# SDR CALA0001276

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT FORWARD DOOR FRAME TORQUE BOX WEB CORRODED.  A DOUBLER AND CONICAL WASHERS WERE INSTALLED IAW SRM 53-01, FIGURE 2, 51-30-1, 51-30-8, AND 51-30-2.
